, Volume 124, Issue 13-14, pp 461-463
Date: 15 Jul 2012

Attempted suicide under high dose dopaminergic therapy including apomorphine

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

Impulse control disorder during continuous subcutaneous apomorphine treatment (CAI) was recently reported. We describe a 54-year-old patient with familial Parkinson’s disease, who after initiation of CAI in addition to high dose levodopa and amantadine, developed impulse control disorder (major financial loss related to risky transactions and self-medication), psychosis and depression, which lead up to attempted suicide. To our knowledge, this is the first case of attempted suicide under apomorphine treatment.

Zusammenfassung

Impulskontrollstörungen wurden während kontinuierlicher Apomorphintherapie berichtet. Wir beschreiben einen 54 Jahre alten Patienten mit familiärer Parkinsonerkrankung, der nach Einleitung von CAI in Kombination mit hoch dosierter Levodopa Gabe und Amantadin eine ausgeprägte Impulskontrollstörung (finanzieller Verlust durch riskante Transaktionen und Selbstmedikation), Psychose und Depression entwickelte und schlussendlich einen Selbstmordversuch verübte. Unseres besten Wissens ist dies der erste Fallbericht eines Selbstmordversuches unter Apomorphintherapie.